# SDR DL757982046

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LT AFT ENTRY DOOR EICAS LIGHT INFLIGHT WITH AN ENTRY DOOR LIGHT ON FINAL APPROACH THE DOOR OPENED.  37,000 FT WHEN LIGHT CAME ON.  CREW MADE EMERG DESCENT.  ADJUSTED LATCH ROLLER OVER CTR  PER MM AND ADJUST ESCAPE SLIDE HEIGHT.  CHECKS GOOD.
